# SDR SWIA200923031

- Difficulty date: October 31, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 18,632 hours, 15,926 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Faulty
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS ALTIMETER READING ERRATIC.  (FLT 5791)  REPLACED NR 1 ADC PER AMM.
